Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2018, 7:41 PM EDT for Cape May County, New Jersey. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2018, 7:41 PM EDT (23:41 UTC)
- Expired
- Jun 5, 2018, 8:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:02 PM EDT | MARINE TSTM WIND 45 | 1 Sw North Cape May, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473
WWUS81 KPHI 052341
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
741 PM EDT TUE JUN 5 2018
NJZ023-024-060015-
Atlantic Coastal Cape May-Cape May-
741 PM EDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAPE MAY COUNTY...
At 740 PM EDT, a strong thunderstorm was located 8 miles east of Big
Stone Beach, or 15 miles west of Cape May, moving east at 40 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
North Cape May around 755 PM EDT.
Cape May and West Cape May around 800 PM EDT.
Wildwood Crest and Diamond Beach around 805 PM EDT.
Other locations impacted by this storm include Villas, West Wildwood,
Erma and Whitesboro-Burleigh.
Cloud to ground lightning is occurring with this storm and may
strike at the beach. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.
LAT...LON 3895 7497 3897 7494 3897 7496 3905 7493
3904 7491 3898 7494 3897 7491 3904 7487
3902 7478 3899 7479 3894 7486 3893 7497
TIME...MOT...LOC 2340Z 288DEG 36KT 3898 7517
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:44 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 5, 3:44 PM EDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 344 PM EDT Tue Jun 5 2018 .SYNOPSIS... A weak cold front moving through the area will bring with it a slight chance of showers this evening. As the front sags south, it will usher in tranquil weather through the middle of the week. A warmer and more humid airmass, along with heavier showers and thunderstorms, will affect the area Saturday through Sunday. As the front pushes south late Sunday, high pressure will build into the region, bringing more pleasant weather for the beginning of next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A cold front will drop south through the region tonight with a mid level shortwave moving through the area this afternoon/evening. As far as thunderstorms are concerned, there is some instability available but not a whole lot. With the dry air in place, we are more likely to see some winds aloft mixing down allowing for gusts around 40 mph to occur. There isn't a ton of moisture available as this front moves through and surface dew points have remained fairly low through the day today. Some showers and isolated thunderstorms will develop this evening and then quickly dissipate as we head towards sunset and lose essential daytime heating. Showers will taper off from north to south, ending before midnight across our southern zones. Behind the cold front, skies will start to clear and winds will become pretty light. Temperatures will be able to cool down into the 50s overnight, with some upper 40s across the higher terrain of northwest New Jersey and the southern Poconos. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... Clear skies early should allow for some sunshine across the region. A weak mid level shortwave will cross the area and we should see some clouds fill in and some light showers may develop. Have kept isolated showers in the forecast but not expecting much, if any, in the way of measurable rainfall for Wednesday. With the northwest to west flow across the region, expected temperatures to be cooler than they were today. Highs will reach in to the lower 70s across much of the area. Higher elevations of New Jersey and the southern Poconos, along with places right along the immediate coast of New Jersey and Delaware, will remain in the 60s. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... The long term period begins with high-amplitude ridging building across the western CONUS which then shifts into the central part of the CONUS and central Canada by the latter half of the weekend and into early next week. Guidance is in relatively good agreement with regard to the synoptic pattern through the long term period. This strong ridging signal is accompanied by long wave troughing over the east and west coasts of the U.S. The strengthening ridge will initially produce rising heights across the eastern U.S. Most medium range guidance depicts a shortwave trough moving through the Midwest, leading to surface cyclogenesis around mid-day Saturday. This will allow for weak southerly low-level flow to develop across the mid- Atlantic region. This flow, albeit weak, is expected to advect warmer air and higher dewpoints to the region starting late Thursday into Friday. Temperatures should warm to near normal values, with dewpoints ranging from the mid 60s to around 70 degrees. The aforementioned longwave trough begins to amplify and dig southward by the end of the weekend as shortwave perturbations begin propagating through the flow. This combined with the approaching surface low and frontal system will lead to an increased chance of showers and thunderstorms late Friday through Sunday when the front is expected to move south across the area. Severe weather may be possible along and ahead of this system Saturday with instability and low/mid-level wind shear increasing within the warm air advection regime. Given the saturated ground, slow moving nature of the front, high precipitable water values, and abundant boundary layer moisture, flooding or flash flooding may very well be a concern for this system late Saturday and into Sunday. This situation will need to be monitored closely. The front is expected to stall to our south,ushering tranquil weather and cooler, drier air in its wake with temperatures remaining about 5-10 degrees below normal through the beginning of next week as high pressure settles into the region. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon through tonight...Mainly VFR conditions expected to continue. A line of showers and scattered thunderstorms is expected to drop from northwest to southeast through our region during this afternoon and early evening. Conditions may remain VFR as the showers/storms move through but a brief period of MVFR/IFR is possible. Wind gusts of 35 to 45 knots may occur within showers or thunderstorms. We have included VCTS in the 18Z TAF to indicate best timing for thunder and have MVFR conditions in a TEMPO group for now. As storms develop, the TAF may be updated to indicate better timing and expected conditions. Otherwise, a west wind around 10 to 15 knots with gusts into the 20 to 25 knot range is expected through the rest of the afternoon. Winds will lighten overnight to less than 8 knots and turn more to the northwest and north behind the cold front. Wednesday... Mainly VFR conditions expected. Isolated showers possible but confidence too low to include in the TAF. Northerly winds 5 to 15 kts, though a sea breeze may try to move inland during the afternoon, possibly affecting ILG/ACY/MIV. Outlook... Wednesday night through Thursday night: VFR with winds becoming south 5 to 10 kts. High confidence. Friday: Mainly VFR with a slight chance of storms late in the day. Southwest winds 5 to 15 kts. Moderate confidence. Friday night through the weekend: Increased chances for storms through this period with potential for periods of sub-VFR conditions. A front will be near or in the area during this time, making the wind/ceiling forecast quite challenging. To the south of the front, winds will be southerly 5 to 15 kts with higher gusts. To the north of the front, more northerly winds and potential for prolonged sub-VFR conditions. Front looks to move through the area Sunday, which is when the northerly winds and low CIGs are most likely. Low confidence. && .MARINE... Sub-advisory conditions are expected to continue through Wednesday. West to southwest winds on the waters around 10 to 15 knots with a few gusts around 20 knots. Near shore gusts may near 25 knots through this afternoon. Winds on Wednesday will favor the north to northeast around 10 to 15 knots. Higher wind gusts possible in any showers and isolated thunderstorms that develop this evening. Seas on the ocean are around 2 to 3 feet and 2 feet or less on the Delaware Bay. Outlook... Wednesday night through the weekend: General sub-advisory winds/seas expected. However, low pressure developing this weekend may lead to increased winds/seas Saturday night/Sunday. Chances of storms at times Friday night through the weekend. RIP CURRENTS... There is a low risk for the development of dangerous rip currents this evening and again on Wednesday. The wind should be from the southwest. We are expecting a medium period (6 to 8 second) easterly swell. The rip current risk is expected to be low for the rest of the work week, but may increase over the weekend. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Staarmann Near Term...Meola Short Term...Meola Long Term...Miketta/Staarmann Aviation...Meola/Miketta Marine...Meola/Miketta
Hazardous weather outlook, Jun 5, 3:47 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 347 PM EDT Tue Jun 5 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-062000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon- Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 347 PM EDT Tue Jun 5 2018 This Hazardous Weather Outlook is for portions of central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania, and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. Spotter activation will not be needed. ANZ430-431-450>455-062000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 PM EDT Tue Jun 5 2018 This Hazardous Weather Outlook is for portions of Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Jun 5, 6:24 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT TUE JUN 5 2018
DEZ002-MDZ012-015-020-052315-
Kent-Queen Anne's-Kent-Caroline-
624 PM EDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KENT...NORTHEASTERN
QUEEN ANNE'S...NORTHEASTERN CAROLINE AND NORTHERN KENT COUNTIES...
At 623 PM EDT, a strong thunderstorm was located over Chestertown, or
14 miles south of Aberdeen Proving Ground, moving east at 40 mph.
Winds up to 50 mph, pea size hail and brief heavy downpours are
possible with these storms.
This storm will be near...
Morgnec and Kennedyville around 630 PM EDT.
Church Hill around 635 PM EDT.
Crumpton around 640 PM EDT.
Millington and Sudlersville around 645 PM EDT.
Hartly around 700 PM EDT.
Cheswold and Hazlettville around 705 PM EDT.
Dover and Dover Speedway around 710 PM EDT.
Camden, Woodside, Viola, Rising Sun-Lebanon, Rising Sun and Dover
Base Housing around 715 PM EDT.
Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3929 7618 3929 7617 3934 7617 3933 7614
3935 7613 3930 7587 3921 7546 3897 7554
3913 7601 3921 7622
TIME...MOT...LOC 2223Z 286DEG 33KT 3925 7610
JRK/MEMSpecial weather statement, Jun 5, 6:44 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
644 PM EDT TUE JUN 5 2018
PAZ060-070-101>104-052315-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-Berks-
644 PM EDT TUE JUN 5 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BERKS...
CENTRAL MONTGOMERY...NORTHEASTERN CHESTER AND CENTRAL DELAWARE
COUNTIES...
At 643 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Elverson to Denver. Movement was
east at 30 mph.
Winds up to 45 mph, pea size hail and brief heavy downpours are
possible with these storms.
Locations impacted include...
Reading, West Chester, Norristown, Pottstown, Phoenixville, Lansdale,
West Norriton, East Norriton, Westtown, Wyomissing, Downingtown,
Conshohocken, Ambler, Birdsboro, Collegeville, Royersford, Sinking
Spring, Trappe, Honey Brook and Schwenksville.
Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4036 7585 4027 7534 4022 7518 4004 7528
3988 7546 4006 7594 4011 7594 4014 7588
4031 7613
TIME...MOT...LOC 2243Z 286DEG 25KT 4017 7577 4024 7617
JRKSpecial weather statement, Jun 5, 6:47 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
647 PM EDT TUE JUN 5 2018
NJZ009-010-012-013-015-052330-
Hunterdon-Western Monmouth-Somerset-Middlesex-Mercer-
647 PM EDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...NORTH
CENTRAL MERCER...SOUTHERN SOMERSET...MIDDLESEX AND CENTRAL MONMOUTH
COUNTIES...
At 646 PM EDT, a strong thunderstorm was located over Flagtown, or 7
miles southwest of Somerville, moving east at 30 mph.
Winds up to 40 mph and brief heavy downpours are possible with these
storms.
This storm will be near...
Somerville, Manville and Belle Mead around 655 PM EDT.
Rocky Hill and Millstone around 700 PM EDT.
Kendall Park and Kingston around 705 PM EDT.
New Brunswick, Somerset, South Brunswick, Dayton, Society Hill and
Princeton Meadows around 710 PM EDT.
North Brunswick and North Brunswick Township around 715 PM EDT.
Edison, East Brunswick, Jamesburg and Whittingham around 720 PM
EDT.
Old Bridge around 725 PM EDT.
Sayreville, Marlboro, Matawan, Brownville, Morganville,
Robertsville and Yorketown around 730 PM EDT.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4022 7424 4045 7494 4060 7477 4052 7425
4050 7426 4050 7428 4047 7427 4044 7420
4046 7418 4045 7417
TIME...MOT...LOC 2246Z 286DEG 25KT 4050 7471
JRK/MEMSpecial weather statement, Jun 5, 7:13 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
713 PM EDT TUE JUN 5 2018
NJZ018-019-027-PAZ070-071-102>104-106-060000-
Northwestern Burlington-Camden-Southeastern Burlington-Lower
Bucks-Eastern Montgomery-Western Montgomery-Delaware-Eastern
Chester-Philadelphia-
713 PM EDT TUE JUN 5 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CAMDEN...
BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTH CENTRAL BUCKS...EAST
CENTRAL CHESTER...PHILADELPHIA AND CENTRAL DELAWARE COUNTIES...
At 713 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ben Franklin Bridge to West
Norriton. Movement was east at 30 mph.
Winds up to 45 mph, pea size hail and brief heavy downpours are
possible with these storms.
These storms will be near...
Camden, Gloucester City, Bellmawr, Westville, National Park,
Brooklawn, Audubon Park, Ben Franklin Bridge, Center City and
Kensington around 720 PM EDT.
Golden Triangle around 725 PM EDT.
Magnolia, Ashland, Erlton-Ellisburg and Cherry Hill Mall around
730 PM EDT.
Cherry Hill, Lindenwold, Springdale, Greentree, Barclay-Kingston,
Echelon, Germantown, Ramblewood and Roxborough around 735 PM EDT.
Mount Laurel, Voorhees, Jenkintown, Abington, Marlton and Willow
Grove around 740 PM EDT.
Evesham, Rockledge, Bryn Athyn and Marlton Lakes around 745 PM
EDT.
Lumberton, Tacony and Wissinoming around 750 PM EDT.
Philadelphia, Medford, Palmyra, Holmesburg and Northeast
Philadelphia around 755 PM EDT.
Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3976 7449 3973 7459 3985 7509 3989 7514
3987 7520 3993 7548 4008 7550 4010 7546
4013 7546 4013 7549 4018 7549 4015 7506
4009 7457 3991 7449
TIME...MOT...LOC 2313Z 282DEG 25KT 3993 7517 4012 7538
JRKSpecial weather statement, Jun 5, 7:28 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
728 PM EDT TUE JUN 5 2018
NJZ012>015-019-020-026-027-060015-
Northwestern Burlington-Eastern Monmouth-Coastal Ocean-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-
728 PM EDT TUE JUN 5 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OCEAN...SOUTHEASTERN
MERCER...NORTHEASTERN BURLINGTON...CENTRAL MIDDLESEX AND MONMOUTH
COUNTIES...
At 728 PM EDT, radar indicated strong thunderstorms were located
along a line extending from North Brunswick Township to Shamong.
Movement was east at 30 mph.
Winds up to 45 mph, pea size hail and brief heavy downpours are
possible with these storms.
Locations impacted include...
Toms River, New Brunswick, Long Branch, Asbury Park, Somerset,
Lakewood, Middletown, Old Bridge, Jackson, Howell, East Brunswick,
Sayreville, North Brunswick, Marlboro, Manalapan, Barnegat, Tinton
Falls, Holmdel, Red Bank and Beachwood.
Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
3981 7417 3977 7410 3980 7417 3974 7420
3976 7410 3975 7410 3964 7418 3966 7419
3965 7420 3967 7422 3961 7420 3975 7477
4050 7446 4044 7398
TIME...MOT...LOC 2328Z 277DEG 25KT 4043 7445 3979 7468
JRKSpecial weather statement, Jun 5, 7:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
741 PM EDT TUE JUN 5 2018
NJZ023-024-060015-
Atlantic Coastal Cape May-Cape May-
741 PM EDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAPE MAY COUNTY...
At 740 PM EDT, a strong thunderstorm was located 8 miles east of Big
Stone Beach, or 15 miles west of Cape May, moving east at 40 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
North Cape May around 755 PM EDT.
Cape May and West Cape May around 800 PM EDT.
Wildwood Crest and Diamond Beach around 805 PM EDT.
Other locations impacted by this storm include Villas, West Wildwood,
Erma and Whitesboro-Burleigh.
Cloud to ground lightning is occurring with this storm and may
strike at the beach. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.
LAT...LON 3895 7497 3897 7494 3897 7496 3905 7493
3904 7491 3898 7494 3897 7491 3904 7487
3902 7478 3899 7479 3894 7486 3893 7497
TIME...MOT...LOC 2340Z 288DEG 36KT 3898 7517
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:27 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jun 5, 6:47 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 43 min |
| Jun 5, 6:53 PM EDT | Special Marine Warning | PHI | 78 min | |
| Jun 5, 7:13 PM EDT | Special Weather Statement | PHI | Burlington | 47 min |
| Jun 5, 7:27 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 5, 7:28 PM EDT | Special Weather Statement | PHI | Burlington, Middlesex, Monmouth, Ocean | 47 min |
| Jun 5, 7:36 PM EDT | Special Marine Warning | PHI | 114 min | |
| Jun 5, 5:36 PM EDT | Special Weather Statement | PHI | Montgomery | 24 min |
| Jun 5, 6:02 PM EDT | Special Weather Statement | PHI | Berks, Chester | 43 min |
| Jun 5, 6:44 PM EDT | Special Weather Statement | PHI | Montgomery | 31 min |
| Jun 5, 6:24 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 5, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 40 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.